# SDR 2000UALA00555

- Difficulty date: September 17, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Aircraft time: 57,734 hours, 33,385 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211LB
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE LIKE SMELL DETECTED IN CABIN.  *S/D*  DURING CHECK OF PASSENGER CABIN LIGHTING, MAINTENANCE FOUND AFT SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  THE POWER SUPPLY AND BATTERIES WERE REPLACED.  NO OTHER PASSENGER CABIN LIGHTING OR ELECTRICAL SYSTEM DEFECTS WERE FOUND.  NO FURTHER PROBLEMS REPORTED.
